Page 2 of 2 FirstFirst 12
Results 19 to 36 of 36

Thread: Synarel - how did it make you feel?

  1. #19

    Default

    ...................

    Last edited by nanananny; January 13th, 2008 at 09:01 AM.

  2. #20

    Default

    I know what you mean Futuremum - I can handle all the side effects in the world, what I can't stand is all the waiting around and the emptiness of not having children!

  3. #21

    Default

    BW - I was on a much lower dose of Puregon with my IUI cycles and it made me feel less that average. But going forward with positive thinking at the moment, I am just going to make sure I eat well, get plenty of sleep and keep up the exercise routine and that should help with how I feel (is it positive thinking or wishful thinking LOL!!)

  4. #22

    Join Date
    Feb 2007
    Location
    Ballarat, Vic
    Posts
    9

    Default

    Hi all,

    I'm on my second IVF down reg cycle. The first time I had no side effects at all from Synarel, in fact I felt better than I had in a long time! Puregon made me a bit weird though. But this time, Synarel has given me really bad headaches and migraines, and I'm EXHAUSTED all the time! I've been a bit teary too, but nothing too bad. Thank goodness I'm starting Puregon tomorrow, at leat ssome hormones might calm things down a little!

    x Kate

  5. #23

    Join Date
    May 2006
    Location
    Sydney
    Posts
    169

    Default

    I didn't really have any side effects from any of the IVF drugs..but then maybe if you ask DH he would tell you something different hehehe! I wasnt online at that time and only read the leaflets once or twice...so i didnt really know the symptoms or expect to feel the way they said i might feel. I worked fulltime and kept my mind occupied while i did two full IVF cylces back to back... so my point is.. sometimes its better not to know
    Every body is different...so hopefully you dont feel too bad throughout the journey. Best of luck!!

  6. #24

    Join Date
    Jul 2006
    Location
    Perth
    Posts
    21

    Default

    Quote Originally Posted by lil_chookie View Post
    Aren't Puregon and Synarel used for different things?
    sorry...I meant Lucrin. It's been a while since. cheers

  7. #25

    Default

    We are now in the TWW.......one beautiful embryo was transferred today and we have 7 snow bubs waiting for later! After looking like this cycle may have been bust due to non responding to the Puregon, it has all worked out as well as it could of by this stage. Afrter so many years we sooooo hope this is the one

  8. #26

    Default

    Good luck LC!!

    I also found I was a bit of a nutcase on synarel, nearly lost my mind in a maccas line one day and couldn't work out where the rage was coming from LOL!

  9. #27

    Join Date
    Sep 2008
    Location
    Perth, WA
    Posts
    3

    Default

    Hi everyone,
    I'm 29 and i am day 3 of using syneral for IVF.
    I'm the most highly strung anxious worrier in the world... I panic about every single thing...
    I have noticed today though that i feel completely 'normal' almost emotionless??? Is this common? i have no anxiety, don't feel worried, not panicking... I imagine i feel like i have been jabbed with a massive dose of tranquiliser (i never take any medicines for my anxieties to know) i am just so so so calm...
    I have a 2 1/2 yr old daughter who plays up to go to bed and i don?t even feel angry that she is running around being a cheeky monkey :-)
    It feels lovely to feel so 'normal' but i cant help thinking its something to do with the syneral and switching off the hormones?
    help?
    anxiousmommy :-) xx

  10. #28
    lisagovan Guest

    Default

    i have just started synarol and would like your help does it delay your period or could i be pregnant 1 day late please help me

  11. #29

    Join Date
    Aug 2007
    Location
    Perth, WA
    Posts
    7

    Default

    Lisa - it can delay your period so I wouldn't read anything into it yet. Give it a couple more days and then contact your Dr if AF still hasn't come. Having said that there are instances where people may get pregnant (according to my nurse) because the Synarel does something to their system but they don't know exactly what .

  12. #30
    lisagovan Guest

    Talking

    thanks for your help will let you know what happens

  13. #31

    Join Date
    Nov 2007
    Location
    Sunshine Coast QLD
    Posts
    4

    Default

    hi,
    i took synarel, and suffered claminess/hot flushes the first few days, then the headaches come every day....yuk.... and head spins too, bonus!
    however things have improved now i on gonal f injections, however still get headaches though! Nurses tell me synarel mimocks the symptoms we will get during menopause....
    See what we all have to look forward too...

  14. #32

    Join Date
    Aug 2007
    Location
    Perth
    Posts
    87

    Default

    I was a bit headachy at first, but that stopped after the first 3 or so days, and I didn't get any more side effects.
    I think I'm lucky, I don't seem to get many side effects from any drugs that i've had to take so far (knock on wood . . .)

  15. #33

    Default

    I actually didn't find the Syneral too bad - it was worse towards in the end of the treatment - maybe because it builds up in your system? I am not too sure...

    It did give me some lil headaches and tiredness - but as I said not in the beginning..

    Goodluck with your cycle...

    Rach xx

  16. #34

    Default

    Quote Originally Posted by lil_chookie View Post
    I have found the synarel to be very manageble, which I could do cartwheels about because I was worried!! .
    I can't believe I wrote that, because time round the last 3 weeks have been 3 of the worst of my life. I cry......all the time, I am paranoid (constantly - I actually think the man who loves me more than anything in the world & who would never hurt me is going to cheat on me......just stupid), I have HUGE anxiety attacks (daily).

    I can't wait to be off these drugs...........this is the last time, I can't live like this.......it is AWEFUL.

  17. #35

    Join Date
    Apr 2007
    Location
    in lactation land
    Posts
    3,776

    Default

    Lil_Chookie, I am sorry you are having such a tough run this time with the Syneral.
    My sister who was just recently on syneral had a pretty tough time too, worse than her last cycle. She felt incredibly better once she started on the stims though as it balances out your hormones (or so I believe).

    It would be worth chatting to your FS if you ever need to down reg again and ask about Lucrin, which a lot of us find less symptomatic and easier (a small painless jab). Also there are Antagonist cycles where you don't need to use either.

    I hope you are doing ok, and vent away about how crap Syneral can be if it helps.

    xx

  18. #36

    Join Date
    Sep 2006
    Location
    Beaudesert, QLD
    Posts
    1,169

    Default

    hope things get better for you soon lil_chookie

    syneral made me soooooooo EXHAUSTED and very teary. i had very bad headaches when i first started sniffing but then it seemed the headaches settled and the exhaustion and tears kicked in lol
    like dusty said, i felt heaps better once i started injections

    hope things start to settle down for you soon hun

    take care xxx

Page 2 of 2 FirstFirst 12

Similar Threads

  1. Rewards and Praise: The Poisoned Carrot
    By johT in forum Gentle Parenting
    Replies: 4
    Last Post: April 6th, 2007, 07:27 AM
  2. Any Synarel side effects?
    By butterfly_warrior in forum Long Term TTC
    Replies: 17
    Last Post: February 12th, 2007, 06:19 AM
  3. Anyone feel like me?
    By Starmama in forum Baby & Toddler General Discussion
    Replies: 17
    Last Post: December 20th, 2006, 06:24 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •